# SDR ASAA1149795

- Difficulty date: May 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65C232969
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 727G REPAIR SPLICE IS CORRODED ABOVE STR 25L.  REMOVED AND REPLACED REPAIR SPLICE IAW B737 400 SRM 53 60 07 FIG 1 AND 51 70 11 FIG 1.
